# SDR DALA2019062763904

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 59,659 hours, 21,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CIRCUIT BREAKER A10 ON P18-3 PANEL TRIPPED, AND UNABLE TO RESET.  R & R EMERGENCY LIGHTS POWER SUPPLY M1694 AT SEAT 17ABC,  AND R & R THE BATTERY PACK IAW B737 33-51. OPS TESTED OKAY.
